Vol. 19, No. 2, 1966

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
An inequality for the density of the sum of sets of vectors in n-dimensional space

Allen Roy Freedman

Vol. 19 (1966), No. 2, 265–267
Abstract

A Schnirelmann type density is defined for sets of “nonnegative” lattice points. If A, B and C = A + B are such sets with densities α, β and γ respectively, then it is shown that γ β∕(1 α) provided α + β < 1.

Mathematical Subject Classification
Primary: 10.63
Secondary: 10.45
Milestones
Received: 12 June 1965
Published: 1 November 1966
Authors
Allen Roy Freedman